# SDR V0XD2017080501

- Difficulty date: July 29, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,192 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: CC6701294021
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK (1-3) HOUSING BRACKET CRACKED. REPAIRED LT WING SLAT TRACK (1-3) HOUSING BRACKET IAW REO 670-57-42-577, DATED 2016-12-02.
